About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 952932, 16 pages
http://dx.doi.org/10.1155/2012/952932
Research Article

Interval Oscillation Criteria of Second-Order Nonlinear Dynamic Equations on Time Scales

1Department of Humanities and Education, Shunde Polytechnic, Foshan, Guangdong 528333, China
2School of Mathematics and Computational Science, Sun Yat-Sen University, Guangzhou, Guangdong 510275, China

Received 7 May 2012; Revised 22 July 2012; Accepted 7 August 2012

Academic Editor: Yuriy Rogovchenko

Copyright © 2012 Yang-Cong Qiu and Qi-Ru Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Agarwal, M. Bohner, D. O'Regan, and A. Peterson, “Dynamic equations on time scales: a survey,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1–26, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar
  3. M. Bohner and A. Peterson, Eds., Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar
  4. S. Hilger, Ein Maßkettenkalkül mit Anwendung auf Zentrumsmannigfaltigkeiten [Ph.D. thesis], Universität Würzburg, Würzburg, Germany, 1988.
  5. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Zentralblatt MATH
  6. R. P. Agarwal and M. Bohner, “Basic calculus on time scales and some of its applications,” Results in Mathematics, vol. 35, no. 1-2, pp. 3–22, 1999. View at Zentralblatt MATH
  7. R. P. Agarwal, D. O'Regan, and S. H. Saker, “Philos-type oscillation criteria for second order half-linear dynamic equations on time scales,” The Rocky Mountain Journal of Mathematics, vol. 37, no. 4, pp. 1085–1104, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. Del Medico and Q. Kong, “Kamenev-type and interval oscillation criteria for second-order linear differential equations on a measure chain,” Journal of Mathematical Analysis and Applications, vol. 294, no. 2, pp. 621–643, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Del Medico and Q. Kong, “New Kamenev-type oscillation criteria for second-order differential equations on a measure chain,” Computers and Mathematics with Applications, vol. 50, no. 8-9, pp. 1211–1230, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. O. Došlý and S. Hilger, “A necessary and sufficient condition for oscillation of the Sturm-Liouville dynamic equation on time scales,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 147–158, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. L. Erbe, T. S. Hassan, A. Peterson, and S. H. Saker, “Interval oscillation criteria for forced second-order nonlinear delay dynamic equations with oscillatory potential,” Dynamics of Continuous, Discrete and Impulsive Systems A, vol. 17, no. 4, pp. 533–542, 2010. View at Zentralblatt MATH
  12. L. Erbe, A. Peterson, and S. H. Saker, “Oscillation criteria for second-order nonlinear dynamic equations on time scales,” Journal of the London Mathematical Society. Second Series, vol. 67, no. 3, pp. 701–714, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. L. Erbe, A. Peterson, and S. H. Saker, “Kamenev-type oscillation criteria for second-order linear delay dynamic equations,” Dynamic Systems and Applications, vol. 15, no. 1, pp. 65–78, 2006. View at Zentralblatt MATH
  14. L. Erbe, A. Peterson, and S. H. Saker, “Oscillation criteria for second-order nonlinear delay dynamic equations,” Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 505–522, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. L. Erbe, A. Peterson, and S. H. Saker, “Oscillation criteria for a forced second-order nonlinear dynamic equation,” Journal of Difference Equations and Applications, vol. 14, no. 10-11, pp. 997–1009, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. H. Huang and Q.-R. Wang, “Oscillation of second-order nonlinear dynamic equations on time scales,” Dynamic Systems and Applications, vol. 17, no. 3-4, pp. 551–570, 2008. View at Zentralblatt MATH
  17. R. M. Mathsen, Q.-R. Wang, and H.-W. Wu, “Oscillation for neutral dynamic functional equations on time scales,” Journal of Difference Equations and Applications, vol. 10, no. 7, pp. 651–659, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. H. Saker, “Oscillation of nonlinear dynamic equations on time scales,” Applied Mathematics and Computation, vol. 148, no. 1, pp. 81–91, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. S. H. Saker, “Oscillation of second-order delay and neutral delay dynamic equations on time scales,” Dynamic Systems and Applications, vol. 16, no. 2, pp. 345–359, 2007. View at Zentralblatt MATH
  20. S. H. Saker, R. P. Agarwal, and D. O'Regan, “Oscillation of second-order damped dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 330, no. 2, pp. 1317–1337, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. S. H. Saker and D. O'Regan, “New oscillation criteria for second-order neutral functional dynamic equations via the generalized Riccati substitution,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 423–434, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. S. H. Saker, D. O'Regan, and R. P. Agarwal, “Oscillation theorems for second-order nonlinear neutral delay dynamic equations on time scales,” Acta Mathematica Sinica, vol. 24, no. 9, pp. 1409–1432, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. A. Tiryaki and A. Zafer, “Interval oscillation of a general class of second-order nonlinear differential equations with nonlinear damping,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 60, no. 1, pp. 49–63, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. Q.-R. Wang, “Oscillation criteria for nonlinear second order damped differential equations,” Acta Mathematica Hungarica, vol. 102, no. 1-2, pp. 117–139, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. Q.-R. Wang, “Interval criteria for oscillation of certain second order nonlinear differential equations,” Dynamics of Continuous, Discrete and Impulsive Systems A, vol. 12, no. 6, pp. 769–781, 2005. View at Zentralblatt MATH
  26. H.-W. Wu, Q.-R. Wang, and Y.-T. Xu, “Oscillation and asymptotics for nonlinear second-order differential equations,” Computers and Mathematics with Applications, vol. 48, no. 1-2, pp. 61–72, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Q. Yang, “Interval oscillation criteria for a forced second order nonlinear ordinary differential equations with oscillatory potential,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 49–64, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH